# SDR DALA2025091706838

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 121,954 hours, 18,058 cycles
- Engine: Pwa PW4060
- Engine time: 117,413 hours, 18,878 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB TO BOS DUE TO LEFT ENGINE OIL FILTER EICAS MESSAGE. QRH STATES NOT TO INITIATE AN OVER WATER CROSSING.  INSPECTED LEFT ENGINE MAGNETIC CHIP DETECTORS IAW FIM, NO TROUBLE FOUND. REMOVED, INSPECTED AND REPLACED LEFT ENGINE OIL FILTER IAW AMM, NO TROUBLE FOUND. REMOVED AND REPLACED OIL FILTER DP SWITCH IAW AMM. OPERATIONAL CHECK OK, NO FAULTS.(7605892)
